# SDR N6WA2021102203

- Difficulty date: October 21, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N538GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10254
- Aircraft time: 38,514 hours, 26,925 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: None
- Part number: CC670340941
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280.00 CROSSBEAM, HAS CRACKS. REMOVED AND REPLACED FS280 BEAM IAW CRJ 700 SRM 51-42-00.
